JOHNSON COUNTY — The 2019 Johnson County Fair opens Tuesday, July 9, at the Johnson County Fairgrounds, west of Warrensburg of U.S. Highway 50.
The theme is “Barn in the U.S.A.”
The fair runs Tuesday, July 9, through Sunday, July 14.
The Miss Johnson County Pageant and Opening Ceremonies will get the week started at 5 p.m. Tuesday.
Entries for the Open Exhibits (Foods, Home Economics, Fine Arts Show, Farm Crops and Garden Produce and FFA Farm Mechanics) is from 2:30 to 6:30 p.m. Wednesday, July 10.
Also on Wednesday, the 4-H Achievement Day will take place from 4 to 7 p.m.
Activities get started early on Thursday, July 11, as the 4-H/FFA Goat Show weigh-in takes place at 7:30 a.m. The Goat Show takes place at 9 a.m.
The Open Floriculture Exhibits entry time is 8 to 9:30 a.m.
The Lead-Line check-in and the 4-H/FFA Sheep Show weigh-in also begin at 8 a.m. The two events then begin at 11 a.m.
Booths and exhibits will be open from noon to 7 p.m. on Wednesday.
The Beef Show weigh-in is at 3 p.m. and the show begins at 5 p.m.
The Bobby Calf Show will take place at 4:30 p.m.
The day will then conclude with the Amped Up Productions Pro Bull Riding.
Mutton Bustin’ begins at 6:30 p.m. with the bull riding to begin at 8:30 p.m. Mutton Bustin’ sign ups are at 6:15 p.m.
Another 7 a.m. call gets the Friday, July 12, activities going with the Swine Show weigh-in at 7 a.m.
The Pee-Wee Swine Show will take place at 8:45 a.m.
The 4-H/FFA Swine Show will get started at 9 a.m.
The 4-H/FFA Dairy Show weigh-in begins at the same time as the Swine Show gets started. The Dairy Show starts at 10 a.m.
Exhibits are open from 10 a.m. to 7 p.m. Friday.
The 4-H/FFA Ham/Bacon Show check-in is at 10 a.m. and starts at 11 a.m.
The Small Animal Show check-in is also at 11 a.m.
The 4-H/FFA Rabbit Show begins at 11:30 a.m. and the 4-H/FFA Poultry show starts at 1 p.m.
The 2019 Johnson County Ice Cream Social will take place at 6 p.m.
The 4-H/FFA Livestock and Ham Auction will begin at 6:30 p.m. and the day will conclude with the Barrel Race at 10 p.m.
The 2019 Johnson County Cattlemen’s Association Steak and Eggs Breakfast at the Fair will help get the day started from 7 to 9:30 a.m. Saturday, July 13.
The 4-H/FFA Horse Show begins at 8 a.m.
Booths and exhibits are then open from 8:30 a.m. to 3 p.m.
Fiber Fun Day will take place 9 a.m. to 1 p.m.
The event is “a day to celebrate local fiber producers and fiber artists.”
Tetnus and Splinters Car Club will presents the third annual Chill Out Car Show from 5 p.m. to close Friday and from 9 a.m. to 4 p.m. Saturday.
Also at 9 a.m., the Baby Show will take place.
The Johnson County Farm Bureau will host “Show Me the Farm” from 10 a.m. to 4 p.m.
The 4-H Farm Time Fun and Kids activities begins at 10 .m.
The Kids and Adult Pedal Tractor Pull is slated for 1 p.m.
The 4-H/FFA Cat Show is at 2 p.m.
Participants can pick up Open Exhibit items from 3 to 5 p.m.
The Johnson County Fair Fish Fry is slated for 5:30 to 7 p.m. and the Hot Rod Garden Tractor Pullers Association event is set to begin at 7 p.m.
The day will conclude with the Community Dance from 7:30 to 11 p.m. It will feature the Honky Tonk Heroes.